# SDR 2007UALA04456

- Difficulty date: October 29, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 22,058 hours, 9,175 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D9239003500060
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS TEST FAILS.  FOUND EPSU FAILED.  REPLACED THE EPSU, AND CYCLED FSB NO SMOKING SIGNS AND MASTER EMERGENCY LIGHT SWITCH. RAN EMERGENCY LIGHT TEST AT PANEL,  SYSTEM CHECKED OK.
